Today I took a reduced amount of my Venlavaxine, I have gone from 150mg slow release to 75mg slow release and 37.5 normal. Unfortunately I have felt the effects of the reduced amount, something that I don’t remember when I went from 225mg to 150mg (having the same 37.5mg to help). I don’t feel horrendous, but I do feel woozy, tired and a bit icky.
I know that Venlavaxine is notoriously hard to come off, but for me that wasn’t a reason to stay on it. I hope within a couple of days I will begin to feel better.
Since stopping Quetiapine and the short spell on Pregabalin, I can happily say I no longer feel sedated nor do I have a fog all around me. It is quite strange what being sedated can do to you, and how coming off a medication that is not necessarily helping you can make you feel. I feel stronger and more determined, I know what I want now and I am capable of asking for it.
I have started to do more around the house, as sitting around makes me feel uncomfortable, and it feels wrong. This is in a change to me feeling guilty that I wasn’t keeping the house tidy. I am by no means there yet, the house is still a mess and today I have done very little (although have been out most of the day), but I feel that my mind is going in the right direction.
My psychologist asked if I felt that this was the right time to reduce, did I feel that I was getting better? My answer was I don’t know, but I just need to come off the medication so I know for sure if it is helping me or not. I hope it isn’t and I will start to build my life back up without being medicated.
I have no problems with taking any medication if it is actually doing me / my mind some good, but I refuse to take something this is not doing me any good or enhancing my life. If I discover in a few weeks that I am not able to cope on a lower dose then I will speak to the professionals and accept that my life for now will be ruled by medication.
I do believe though that I am changing, and I just hope that I can keep going on the same path that I am currently on.